# SDR CALA9801638

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GALLEY FLOOR SUPPORT CORRODED AT STA 1910, LBL 25.  THE FLOOR SUPPORT WAS REMOVED AND A NEW PART WAS INSTALLED IAW SRM 51-31-01.
